# SDR DALA2015102706590

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 87,066 hours, 12,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 16 AND 18 EMERGENCY CEILING LIGHTS ARE INOPERATIVE.  MAINTENACE FOUND NO DC VOLTAGE AT PANEL PLUGS AND REPLACED CHARGER.  SYSTEM OPERATION IS NORMAL.
